Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I got blurred vision after mirena coil

I have had the mirena coil fitted on thursday and now i have had visual disturbances twice because of migraine , would it be advisable to have the mirena removed. Thanks for any advice.
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
As per studies 7-8% of people fitted with mirena have sufferred from migraine or head ache.Other side effects are nausea ;menstrual disturbances;vulvovaginitis;oedema.Better consult the doctor who has fitted as she knows you better so that she can advise if it is to be kept or removed.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor